Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Magnetoelastic Rayleigh surface waves for a layer of periodic structure on an elastic half-space

  • 19 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    L. Ya. Kosachevskii, “Magnetoelastic waves in a periodic medium,” Ukr. Fiz. Zh.,14, No. 9, 1474–1480 (1969).

  2. 2.

    V. V. Levchenko, “On properties of transfer matrices for magnetoelastic waves in nonferromagnetic regularly layered media,” Vychisl. Prikl. Mat., No. 56, 78–83 (1985).

  3. 3.

    N. A. Shul'ga and V. V. Levchenko, “Magnetoelastic shear wave propagation in nonferromagnetic regularly layered media,” Prikl. Mekh.,21, No. 2, 3–7 (1985).

  4. 4.

    N. A. Shul'ga, Principles of the Mechanics of Layered Media of Periodic Structure [in Russian], Naukova Dumka, Kiev (1981).

Download references

Additional information

Institute of Mechanics, Academy of Sciences of the Ukrainian SSR, Kiev. Translated from Prikladnaya Mekhanika, Vol. 24, No. 7, pp. 48–52, July, 1988.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Levchenko, V.V., Shul'ga, N.A. Magnetoelastic Rayleigh surface waves for a layer of periodic structure on an elastic half-space. Soviet Applied Mechanics 24, 674–677 (1988). https://doi.org/10.1007/BF00884594

Download citation

Keywords

  • Surface Wave
  • Periodic Structure
  • Rayleigh Surface Wave